PDA

View Full Version : Multi Vit



R.O.D.
10-31-2005, 12:00 PM
Okay I have just recently start taking a mutli vitamin daily and I have noticed my pee a darker color than usually and has a very strong smell... is this normal? anyone else have the same side effect?

IRCRomeo
10-31-2005, 12:16 PM
It isn't a side effect. The pill will cause your pee to turn yellow, which is basically the exiting of vitamins, etc. If it's bright yellow, or neon, you may be pissing out too many. I recommend, if your dose is two multi pills, to take them at separate times during the day, one morning, one afternoon.

Izan747
10-31-2005, 01:33 PM
yeah man it happs to me to only usually the second piss after i take my multi and after that its str8 water lol.. i guess its jut extra vitamins and etc that ur body doesnt need at the moment.

djdefcon
10-31-2005, 01:45 PM
This happens especially if you are taking a pack vitamin such as Animal Pack or another pack. Nothing to worry about